Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 355, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 21, 2013, 12:13 AM CDT for Pontotoc County, Seminole County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 12:13 AM CDT (05:13 UTC)
- Expired
- May 21, 2013, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:15 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 20, 8:15 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 815 PM CDT MON MAY 20 2013 .UPDATE... THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH CENTRAL AND SOUTHEAST OK THIS EVENING. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ACROSS PARTS OF CENTRAL/SOUTHERN OK OVERNIGHT/EARLY TUESDAY. MADE SOME ADJUSTMENTS TO POPS/WX. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 152 PM CDT MON MAY 20 2013/ DISCUSSION... ..SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY ACROSS SE OK. A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 76 60 84 / 30 30 10 10 HOBART OK 61 82 58 88 / 10 20 10 10 WICHITA FALLS TX 68 82 62 89 / 20 20 10 10 GAGE OK 54 81 53 85 / 10 10 0 10 PONCA CITY OK 59 78 55 80 / 20 20 10 10 DURANT OK 70 78 65 85 / 100 60 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/99
Hazardous weather outlook, May 20, 9:41 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT MON MAY 20 2013
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
945 PM CDT MON MAY 20 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
A MODERATE RISK OF SEVERE STORMS CONTINUES FOR SOUTHERN OKLAHOMA INTO
NORTH TEXAS...WITH A SLIGHT RISK OF SEVERE STORMS FROM NORTHERN
OKLAHOMA THROUGH WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK EXTENDS SOUTH OF A LINE FROM CALVIN TO SULPHUR TO
HENRIETTA TEXAS. THE SLIGHT RISK EXTENDS SOUTH OF A LINE FROM
MORRISON TO SEWARD TO YUKON TO LAWTON TO SEYMOUR TEXAS...COVERING
LOCATIONS SOUTH AND EAST TO THE MODERATE RISK.
TIMING...
SEVERE STORMS REMAIN ON GOING ACROSS FAR SOUTHERN OKLAHOMA AND NORTHERN
TEXAS. ELEVATED ISOLATED STORMS ALSO CONTINUE TO DEVELOP ACROSS CENTRAL
OKLAHOMA. THIS NEW DEVELOPMENT OF STORMS BEHIND THE PRIMARY FRONT IS
EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS.
IMPACTS...
THE TORNADO THREAT REMAINS...HOWEVER...LARGE DESTRUCTIVE HAIL AND DAMAGING
WINDS REMAIN THE PRIMARY CONCERNS. ONGOING STORMS HAVE BEEN CAPABLE OF
80 MPH WINDS AND BASEBALL SIZED HAIL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO CONTINUE SEVERE WEATHER OPERATIONS THROUGH
THE EARLY MORNING HOURS.
DISCUSSION...
OVERALL...THE FRONTAL BOUNDARY HAS STALLED FROM NORTHEASTERN THROUGH
CENTRAL OKLAHOMA...INTO WESTERN NORTH TEXAS. ONGOING STORMS REMAIN
ROOTED TO THIS BOUNDARY...AS IT CONTINUES TO PROVIDE LIFT FOR THE
CONTINUED DEVELOPMENT OF STORMS. INSTABILITY REMAINS SUFFICIENT ALONG
AND AHEAD OF THE BOUNDARY...WITH WIND FIELDS CONTINUING TO SUPPORT
ROTATING UPDRAFTS.
EXPECT GENERAL THUNDERSTORMS TO REDEVELOP LATER TONIGHT THROUGH
TUESDAY MORNING AS THE FRONT SLOWLY RETREATS NORTHWESTWARD OVERNIGHT.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...HOWEVER
A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
CONTINUED TRAINING OF STORMS WILL RESULT IN INCREASED FLOODING OF CREEKS...
SMALL STREAMS...AND ROAD WAYS. THIS WILL BE ESPECIALLY TRUE ACROSS THE
RED RIVER VALLEY REGION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.
KURTZIn the hours before
Local storm report, May 20, 10:09 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 7 NNW DURANT 34.08N 96.42W
05/20/2013 E1.00 INCH BRYAN OK EMERGENCY MNGR
AT INTERSECTION OF SH-22 AND ALBERT PIKE ROAD
&&
JPIKESpecial weather statement, May 20, 10:20 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1020 PM CDT MON MAY 20 2013 OKZ018>020-023>030-035-037>040-044-045-210530- KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-KIOWA-TILLMAN-COMANCHE-STEPHENS- GARVIN-COTTON-JEFFERSON- INCLUDING THE CITIES OF...KINGFISHER...GUTHRIE...STILLWATER... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOBART... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...WAURIKA 1020 PM CDT MON MAY 20 2013 THIS IS A SPECIAL WEATHER STATEMENT TO AID IN THE RESCUE AND RECOVERY EFFORTS IN CENTRAL OKLAHOMA. ALTHOUGH THE PRIMARY LINE OF THUNDERSTORMS REMAINS ROOTED TO THE STALLED FRONTAL BOUNDARY FROM NORTHWESTERN THROUGH SOUTH CENTRAL OKLAHOMA INTO NORTHERN TEXAS. ISOLATED STORMS HAVE BEGUN TO DEVELOP BEHIND THE BOUNDARY FROM CENTRAL TO SOUTHWESTERN OKLAHOMA. THIS ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY WILL CONTINUE OFF AND ON THROUGH THE EARLY TUESDAY MORNING HOURS. THE MAJORITY OF THESE STORMS WILL LIKELY REMAIN BELOW SEVERE LIMITS...HOWEVER A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF SEVERE HAIL AND WIND THROUGH THE EARLY OVERNIGHT HOURS. ADDITIONAL STORMS WILL DEVELOP TOMORROW AFTERNOON...POSSIBLY AS FAR NORTHWEST AS THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA CITY AND MOORE AREAS. SOME OF THESE STORMS MAY BE SEVERE. WE WILL BE WORKING OVERNIGHT TO REFINE TUESDAY'S SEVERE WEATHER FORECAST. KURTZ
Special weather statement, May 20, 10:33 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON MAY 20 2013
OKZ043-047-048-210400-
JOHNSTON OK-ATOKA OK-COAL OK-
1033 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSTON...
NORTHWESTERN ATOKA AND COAL COUNTIES UNTIL 1100 PM CDT...
AT 1029 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BROMIDE...
MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3444 9604 3433 9650 3450 9658 3451 9657
3450 9651 3455 9651 3474 9622
TIME...MOT...LOC 0329Z 248DEG 34KT 3445 9646Local storm report, May 20, 11:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL DUNCAN 34.52N 97.97W
05/20/2013 E1.25 INCH STEPHENS OK LAW ENFORCEMENT
AT STEPHENS COUNTY FAIRGROUNDS
&&
JPIKESpecial weather statement, May 20, 11:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CDT MON MAY 20 2013
OKZ028-029-040-210515-
MCCLAIN OK-GARVIN OK-CLEVELAND OK-
1150 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCCLAIN...NORTHERN
GARVIN AND SOUTHEASTERN CLEVELAND COUNTIES UNTIL 1215 AM CDT...
AT 1147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MAYSVILLE...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3476 9745 3492 9756 3509 9723 3499 9714
3494 9714 3493 9709
TIME...MOT...LOC 0447Z 238DEG 30KT 3489 9743Local storm report, May 20, 11:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL EMPIRE CITY 34.46N 98.04W
05/20/2013 E1.75 INCH STEPHENS OK BROADCAST MEDIA
FROM KSWO
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:01 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 44 min |
| May 20, 7:19 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 26 min |
| May 20, 7:35 PM CDT | River Flood Warning | OUN | Oklahoma | 3 hr |
| May 20, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 68 min |
| May 20, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 50 min |
| May 20, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 46 min |
| May 20, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Love | 50 min |
| May 20, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 49 min |
| May 20, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| May 20, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 39 min |
| May 20, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 51 min |
| May 20, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 20, 9:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston | 3 hr |
| May 20, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 46 min |
| May 20, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 45 min |
| May 20, 10:04 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 26 min |
| May 20, 10:25 PM CDT | Tornado Warning | OUN | Atoka | 35 min |
| May 20, 10:33 PM CDT | Special Weather Statement | OUN | Coal | 27 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 52 min |
| May 20, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 44 min |
| May 20, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 25 min |
| May 20, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| May 20, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| May 20, 11:50 PM CDT | Special Weather Statement | OUN | McClain | 25 min |
| May 20, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 47 min |
| May 21, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 48 min |
| May 21, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 49 min |
| May 21, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 41 min |
| May 21, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| May 21, 1:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| May 21, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 21, 2:16 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| May 21, 2:26 AM CDT | Special Weather Statement | OUN | Coal | 34 min |
| May 21, 2:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 21, 3:08 AM CDT | Special Weather Statement | OUN | Hughes | 37 min |
| May 21, 3:12 AM CDT | Special Weather Statement | OUN | Seminole | 33 min |
| May 21, 3:28 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| May 21, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| May 21, 3:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| May 21, 3:58 AM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| May 21, 4:29 AM CDT | Special Weather Statement | OUN | Pottawatomie | 31 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 45 min |
| May 21, 5:25 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 50 min |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 30 min |
| May 21, 6:29 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| May 21, 7:14 AM CDT | Special Weather Statement | OUN | Tillman | 46 min |
| May 21, 7:16 AM CDT | Special Weather Statement | OUN | Stephens | 44 min |
| May 21, 7:39 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, Johnston, Murray, Pontotoc and 1 more | 3 hr |
| May 21, 7:56 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 49 min |
| May 21, 8:18 AM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 21, 8:24 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 21, 8:34 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| May 21, 8:40 AM CDT | Special Weather Statement | OUN | Carter, Murray | 35 min |
| May 21, 8:56 AM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| May 21, 8:58 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 47 min |
| May 21, 9:06 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 44 min |
| May 21, 9:24 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 21, 9:50 AM CDT | Special Weather Statement | OUN | Jackson | 40 min |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 51 min |
| May 21, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 21, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 42 min |
| May 21, 10:24 AM CDT | Special Weather Statement | OUN | Jackson, Tillman | 51 min |
| May 21, 10:49 AM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 21, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 47 min |
| May 21, 11:10 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 50 min |
| May 21, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| May 21, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher | 45 min |
| May 21, 11:53 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 22 min |
| May 21, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 21, 12:10 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 35 min |
| May 21, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 45 min |
| May 21, 12:23 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 52 min |
| May 21, 12:25 PM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 50 min |
| May 21, 12:45 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 45 min |
| May 21, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Marshall, Murray, Pontotoc | 56 min |
| May 21, 12:52 PM CDT | Special Weather Statement | OUN | Garvin, Hughes, Pottawatomie, Seminole | 53 min |
| May 21, 12:53 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| May 21, 1:20 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 55 min |
| May 21, 1:27 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.